# SDR DL72W991309

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6518414
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL WEB OF THE NOSE WHEEL WELL HAD A CRACK BETWEEN BS 294 AND 286 AT APPROX WL 170.  REPAIRED PER ERA 367566-14.
